| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 227 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 152 mg/dl.The customer stated that truemetrix meter is reading up to 50 mg/dl higher than both his onetouch and contour meter.The customer stated that he did not know the results the contour and onetouch were giving but he knows that the two were within 2-3 mg/dl of each other when the truemetrix was about 50 mg/dl higher.The customer stated he no longer has strips for his other meters so he will not be comparing meters.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was not performed by the customer.The product is stored in the dining room near the kitchen.The test strip lot manufacturer's expiration date is 07/28/2017 and open vial date at time of call is a little over a month ago.The meter memory was reviewed for previous test result history: 222mg/dl (b)(6) 2016 01:13 pm fasting: no; 154mg/dl (b)(6) 2016 05:35 pm fasting: yes; 255mg/dl (b)(6) 2016 08:13 am fasting: no; 227mg/dl (b)(6) 2016 07:56 am fasting: yes; 268mg/dl (b)(6) 2016 06:54 pm fasting: no.Memory concerns: 227 268 255 222mg/dl.
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage.(b)(4).Correction - most likely underlying root cause of malfunction: user's test strip had poor storage (previously: user had an inaccurate reference).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 227 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 152 mg/dl.The customer stated that truemetrix meter is reading up to 50 mg/dl higher than both his onetouch and contour meter.The customer stated that he did not know the results the contour and onetouch were giving but he knows that the two were within 2-3 mg/dl of each other when the truemetrix was about 50 mg/dl higher.The customer stated he no longer has strips for his other meters so he will not be comparing meters.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on 11/29/2017, a back to back blood test was not performed by the customer.The product is stored in the dining room near the kitchen.The test strip lot manufacturer's expiration date is 07/28/2017 and open vial date at time of call is a little over a month ago.The meter memory was reviewed for previous test result history: (b)(6).